# SDR 98FDEA00215

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD AILERON HAS .25 INCH DIAMETER CHERRY MAX IN UPPER SKIN, COUNTER SINK IS TOO DEEP, IN SKIN .040 THICK.  REMOVED DAMAGE AND INSTALLED FLUSH DOUBLER PER SRM 57-50-5 AND CUT OUT RIB AREA TO FACILITATE DOUBLER AND INSTALLED TYPICAL FORMED SECTION REPAIR TO RIB PER SRM 51-40-3.  POINT, BALANCE, INSTALLATION OF AILERON ACCOMPLISHED ON NR 0324.
